Schumpeterian Patterns of Innovation and the Sources of Breakthrough Inventions: Evidence from a Data-Set of R&D Awards

AuthID
P-002-6G5
4
Author(s)
Fontana, R
·
Nuvolari, A
·
Shimizu, H
·
Document Type
Article
Year published
2012
Published
in JOURNAL OF EVOLUTIONARY ECONOMICS, ISSN: 0936-9937
Volume: 22, Issue: 4, Pages: 785-810 (26)
Indexing
Publication Identifiers
Scopus: 2-s2.0-84865830586
Wos: WOS:000308250100008
Source Identifiers
ISSN: 0936-9937
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.